MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO AUTOPLEX SYSTEM: W/ VERTAPLEX; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO AUTOPLEX SYSTEM: W/ VERTAPLEX; ARTHROSCOPE
Catalog Number 0605687000
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was already opened when they went to open it up for use.There was no patient impact as the event wsa noticed prior to the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information added for d4, d10, h3, h4 device evaluation: follow-up report submitted to document device evaluation results.H3 other text : discarded by customer.

Brand Name
AUTOPLEX SYSTEM: W/ VERTAPLEX
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8932805
Report Number0001811755-2019-02798
Device Sequence Number11314152
Product Code HRX
UDI-Device Identifier37613154687160
UDI-Public37613154687160
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0605687000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer07/22/2020
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1